# SDR R61A201602210120

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 9,013 hours, 8,605 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 13,600 MSL CREW RECEIVED A CABIN PRESSURE WARNING MESSAGE.  CREW DROPPED TO 10,000, REGAINED CONTROL OF PRESSURIZATION AND CONTINUED TO DESTINATION.  WHILE CLIMBING AGAIN, PRESSURE DROPPED AND CREW ELECTED TO RETURN TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R AFT CARGO DOOR SEAL IAW AMM AND OPS CHECKED GOOD.
